MAUDE Adverse Event Report: Edwards Lifesciences LLC Edwards INSPIRIS RESILIA Aortic Valve; HEART-VALVE, NON-ALLOGRAFT TISSUE

Edwards Lifesciences LLC Edwards INSPIRIS RESILIA Aortic Valve; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11500A
Medical Device Problem Codes Calcified (1077); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with a 23mm 2700 111500a valve was explanted after an implant duration of 7 years, 3 months due to unknown reasons.The explanted valve was replaced with a 25mm 8300ab.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.

Brand Name
Edwards INSPIRIS RESILIA Aortic Valve
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
Edwards Lifesciences LLC
one edwards way
irvine CA 92614
Manufacturer (Section G)
Edwards Lifesciences LLC
one edwards way
irvine CA
Manufacturer Contact
jason reves
1 edwards way
mle fl2
irvine, CA 92614
+1(949)250-3859
MDR Report Key50179541
Report Number2015691-2026-17558
Device Sequence Number10035185
Product Code LWR
UDI-Device Identifier00690103194982
UDI-Public(01)00690103194982
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/06/2020
Device Model Number11500A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexFemale